# SDR FDEA201003160962

- Difficulty date: March 16, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 651986312
- Condition: Cracked
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT FWD STIFFNER NLG TRUNNION SUPPORT.   REPLACEMENT OF STIFFENER ACCOMPLISHED ON SNRM NR N00463, WORK ORDER NR 00047694.
